Thumbnail
Access Restriction
Open

Author Hitoshi, Tanaka ♦ Yoshihiro, Sawano ♦ Satoko, Sugano
Source Directory of Open Access Journals (DOAJ)
Content type Text
Publisher Springer
File Format HTM / HTML
Date Created 2011-11-19
Copyright Year ©2009
Language English
Subject Domain (in LCC) QA299.6-433
Subject Keyword Mathematics ♦ Science ♦ Analysis
Abstract We show some inequalities for generalized fractional integral operators on generalized Morrey spaces. We also show the boundedness property of the generalized fractional integral operators on the predual of the generalized Morrey spaces.
ISSN 16872770
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG ♦ Career/Technical Study
Learning Resource Type Article
Publisher Date 2009-01-01
e-ISSN 16872762
Journal Boundary Value Problems
Volume Number 2009
Issue Number 1
Starting Page 835865


Source: Directory of Open Access Journals (DOAJ)